Open Access
May, 2011 A proof of hypoellipticity for Kohn's operator via FBI
Gregorio Chinni
Rev. Mat. Iberoamericana 27(2): 585-604 (May, 2011).


A new proof of both analytic and $C^{\infty} $ hypoellipticity of Kohn's operator is given using FBI techniques introduced by J. Sjöstrand. The same proof allows us to obtain both kind of hypoellipticity at the same time.


Download Citation

Gregorio Chinni . "A proof of hypoellipticity for Kohn's operator via FBI." Rev. Mat. Iberoamericana 27 (2) 585 - 604, May, 2011.


Published: May, 2011
First available in Project Euclid: 10 June 2011

zbMATH: 1228.35095
MathSciNet: MR2848531

Primary: 35A20 , 35B65 , 35H10

Keywords: analytic hypoellipticity , FBI transform , sum of squares of complex vector fields

Rights: Copyright © 2011 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.27 • No. 2 • May, 2011
Back to Top